×

Found 15 Documents (Results 1–15)

100
MathJax

Explicit \(p\)-adic method for elliptic and hyperelliptic curves. (English) Zbl 1370.14052

Beshaj, Lubjana (ed.) et al., Advances on superelliptic curves and their applications. Based on the NATO Advanced Study Institute (ASI), Ohrid, Macedonia, 2014. Amsterdam: IOS Press (ISBN 978-1-61499-519-7/hbk; 978-1-61499-520-3/ebook). NATO Science for Peace and Security Series D: Information and Communication Security 41, 260-285 (2015).
PDF BibTeX XML Cite
Full Text: DOI

Iterated Coleman integration for hyperelliptic curves. (English) Zbl 1344.11076

Howe, Everett W. (ed.) et al., ANTS X. Proceedings of the tenth algorithmic number theory symposium, San Diego, CA, USA, July 9–13, 2012. Berkeley, CA: Mathematical Sciences Publishers (MSP) (ISBN 978-1-935107-00-2/hbk; 978-1-935107-01-9/ebook). The Open Book Series 1, 41-61 (2013).
PDF BibTeX XML Cite

Integration on \(p\)-adic varieties (after Coleman, Colmez). (Intégration sur les variétés \(p\)-adiques (d’après Coleman, Colmez).) (French) Zbl 1015.11028

Séminaire Bourbaki. Volume 1998/99. Exposés 850-864. Paris: Société Mathématique de France, Astérisque. 266, 319-350, Exp. No. 860 (2000).
PDF BibTeX XML Cite
Full Text: Numdam EuDML

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification

all top 3

Software